# SDR MASA2022100100238

- Difficulty date: October 1, 2022
- Submitted: October 1, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 15234
- Aircraft time: 24,483 hours, 18,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LITES ROW 4 BACK INOP. MX CHARGED EMER BATTERY PACKS.
